# SDR MASA222061300161

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 42,294 hours, 34,219 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L/H WINDSHIELD CRACKD IN FLT. FLIGHT DIVERTED TO OKC AND EMER DECLARED. ACFT STILL OOS.
